Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 77, NWS Cheyenne, WY

June 26, 2009Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 26, 2009, 4:03 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 4:03 PM MDT (22:03 UTC)
Expired
Jun 26, 2009, 4:45 PM MDT
In force
42 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Banner County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 86 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:15 PM MDTHAIL 0.253 Ne Kimball, NE
Jun 26, 4:23 PM MDTTSTM WND DMG7 N Dix, NEEST WIND SPEED OF 60 MPH.SMALL BRANCHES BROKEN. AROUND 1 INCH DIAMETER, LOTS OF BLOWING DIRT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:38 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 262203
SVRCYS
NEC007-105-262245-
/O.NEW.KCYS.SV.W.0077.090626T2203Z-090626T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 445 PM MDT

* AT 401 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE            
  THUNDERSTORM PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH NEAR  
  THE KIMBALL COUNTY COURTHOUSE    THIS STORM WAS LOCATED 5 MILES    
  NORTHEAST OF   OLIVER RESERVOIR...OR 6 MILES NORTHWEST OF          
  KIMBALL...AND MOVING NORTHEAST AT 22 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BENNETT RESERVOIR...DIX AND I-80 EXIT 29.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4121 10406 4125 10405 4155 10383 4134 10337
      4127 10337 4105 10382
TIME...MOT...LOC 2202Z 218DEG 19KT 4129 10375

$$

KMD
2 follow-up statements
000 
WWUS55 KCYS 262226
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT FRI JUN 26 2009

NEC007-105-262245-
/O.CON.KCYS.SV.W.0077.000000T0000Z-090626T2245Z/
BANNER NE-KIMBALL NE-
426 PM MDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR KIMBALL AND SOUTHERN BANNER COUNTIES...

AT 424 PM MDT...LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 9 MILES NORTH OF BENNETT RESERVOIR...OR 11 MILES
NORTHEAST OF KIMBALL...MOVING NORTHEAST AT 21 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN BANNER AND NORTHEASTERN
  KIMBALL COUNTIES.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4121 10405 4125 10405 4155 10383 4134 10337
      4127 10337 4105 10382
TIME...MOT...LOC 2225Z 222DEG 18KT 4137 10355

$$
000 
WWUS55 KCYS 262239
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
439 PM MDT FRI JUN 26 2009

NEC007-105-262249-
/O.EXP.KCYS.SV.W.0077.000000T0000Z-090626T2245Z/
BANNER NE-KIMBALL NE-
439 PM MDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR KIMBALL AND SOUTHERN BANNER
COUNTIES EXPIRES AT 445 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4121 10405 4125 10405 4155 10383 4134 10337
      4127 10337 4105 10382
TIME...MOT...LOC 2239Z 222DEG 18KT 4142 10349

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:16 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 26, 2:16 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT FRI JUN 26 2009

.SHORT TERM...TONIGHT THROUGH SUNDAY...
SHOWERS AND THUNDERSTORMS WERE WIDESPREAD OVER THE WEST PART OF THE
CWA EARLY THIS AFTERNOON.  SOME LOCATIONS...SUCH AS KSAA AND KCYS...
HAVE HAD MODERATE TO HEAVY RAINFALL.  THE ACTIVITY IS AHEAD OF A
SHORTWAVE TROUGH CURRENTLY OVER CENTRAL WYOMING AND COLORADO.  THE
FEATURE WILL CONTINUE TO MOVE EAST AND WILL BE EAST OF THE ENTIRE
CWA AFTER 12Z.  THE SHORTWAVE TROUGH APPEARS TO BE SLIGHTLY FASTER
THAN MODELS EARLY THIS AFTERNOON.  THE ASSOCIATED SURFACE COLD FRONT
WAS FROM NORTHEAST TO SOUTH CENTRAL WYOMING AT 18Z AND WILL MOVE
ACROSS THE REST OF THE CWA BY EARLY EVENING.  THE FRONTAL TIMING
SEEMED TO BE SLOWER THAN MODEL PROJECTIONS.  AHEAD OF THE SHORTWAVE
TROUGH AND FRONT WILL CONTINUE TO BE ABUNDANT MOISTURE WITH THE
PRECIPITABLE WATER VALUES OVER 150 PERCENT OF NORMAL.  THE
ATMOSPHERE OVER THE EAST PART OF THE CWA...ESPECIALLY THE
PANHANDLE...WILL BE MOIST AND UNSTABLE.  STRONG STORMS WITH HEAVY
RAIN AND SMALL HAIL CAN BE EXPECTED OVER AND EAST OF THE LARAMIE
VALLEY.  NORTHEAST MOVEMENT OF 25 MPH OF THE STORMS SHOULD REDUCE
THE THREAT OF FLOODING...ALTHOUGH MINOR FLOODING IS POSSIBLE OVER
THE EAST PART OF THE CWA THROUGH THE EVENING.  A FEW STORMS MAY
PRODUCE SEVERE WEATHER OVER THE FAR EAST PART OF THE CWA THROUGH THE
EVENING AS THE CIN WILL BE GONE AFTER 21Z AND SBCAPE VALUES PER LAPS
ARE OVER 2000 J/KG NEAR KSNY.  DRIER AND COOLER AIR WILL MOVE OVER
THE CWA BEHIND THE SHORTWAVE TROUGH AND FRONT FROMW EST TO EAST
TONIGHT AND CONTINUE THROUGH SATURDAY NIGHT.  HEIGHTS ALOFT SLOWLY
RISE THROUGH SUNDAY WITH SURFACE HIGH PRESSURE MOVING OVER THE CWA
AT 12Z SUNDAY AND THEN ONTO THE CENTRAL PLAINS DURING THE DAY SUNDAY.
THE ATMOSPHERE BECOME SLIGHTLY UNSTABLE OVER FAR SOUTH CENTRAL
WYOMING SATURDAY AFTERNOON AND OVER FAR SOUTHERN WYOMING SUNDAY
AFTERNOON.  WILL KEEP LOW POPS IN THOSE LOCATIONS FOR THOSE PERIODS.
TEMPERATURES WILL BE COOLER ON SATURDAY AND THEN WARMER FOR SUNDAY.
LOWS FOR SATURDAY NIGHT WILL BE COOLER THAN IN RECENT DAYS WITH THE
SURFACE HIGH OVER THE CWA.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
A WEAK DISTURBANCE WILL MOVE ACROSS THE CWA ON MONDAY WHICH WILL
AFFECT AREAS MAINLY WEST OF THE LARAMIE RANGE.  WILL KEEP A SLIGHT
CHANCE OF AFTERNOON THUNDERSTORMS FOR THE MOUNTAINS FOR MON.  FOR
TUES...UPPER RIDGE WILL CONTINUE TO BUILD OVER THE CENTRAL ROCKIES.
SOME MID LEVEL MOISTURE WILL STREAM INTO AREAS WEST OF THE LARAMIE
RANGE...SO WILL MENTION A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS
AS AIRMASS DESTABILIZES WITH DAY TIME HEATING.  SIMILAR WEATHER WILL
OCCUR ACROSS THE CWA FROM WED THROUGH FRI.  THE UPPER RIDGE WILL
REMAIN IN THE VICINITY OF THE ROCKIES AND MID LEVEL MOISTURE
ROTATING AROUND THE HIGH WILL STREAM INTO THE FORECAST AREA.  THEN
AS THE AIRMASS DESTABILIZES EACH DAY...ISOLATED LATE DAY
THUNDERSTORMS WILL DEVELOP OVER THE AREA.  A DISTURBANCE WILL MOVE
ACROSS THE CWA THUR...WITH ANOTHER ONE MOVING ACROSS THE AREA ON
FRIDAY.  THESE DISTURBANCES SHOULD ENHANCE THE STRENGTH AND NUMBER
OF STORMS DURING THE AFTERNOONS.  HIGH TEMPERATURES WILL BE FROM 4
TO 8 DEGREES ABOVE NORMAL FROM MON THROUGH THUR...AND AROUND NORMAL
ON FRI.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY.  SHOWERS AND STORMS
WILL BE FAIRLY WIDESPREAD OVER THE CWA THROUGH THE EVENING AND BRIEF
MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE ASSOCIATED WITH THE
ACTIVITY.  DRIER AIR WILL SPREAD OVER THE CWA LATER TONIGHT AND
SATURDAY AND PERSIST THROUGH SUNDAY FOR A MINIMUM OF LATE DAY
SHOWERS AND THUNDERSTORMS.

&&

.FIRE WEATHER...
FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE
CWA THROUGH THE EVENING. MINIMUM RELATIVE HUMIDITIES WILL REMAIN
HIGH FOR THE REST OF THE AFTERNOON.  DRIER AIR WILL MOVE OVER THE
CWA TONIGHT...BUT RELATIVE HUMIDITY RECOVERIES WILL STILL BE VERY
GOOD.  COOLER AND DRIER AIR WILL PERSIST OVER THE CWA THROUGH
SATURDAY NIGHT WITH WARMING TEMPERATURES FOR SUNDAY.  TEMPERATURES
WILL BE AT OR ABOVE NORMAL FOR NEXT WEEK WITH THE BEST CHANCES OF
LATE DAY THUNDERSTORMS BEING ON TUESDAY AND WEDNESDAY.  FUELS ARE
STILL GREEN BUT SLOW DRYING WILL TAKE PLACE THROUGH NEXT WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND/KMD
Hazardous weather outlook, Jun 26, 2:55 PM MDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT FRI JUN 26 2009

NEZ001>003-019>021-054-055-WYZ059>070-271100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
255 PM MDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL SPREAD EAST ACROSS THE REGION THROUGH THIS
EVENING.  THE STORMS WILL PRODUCE HEAVY RAINFALL...SMALL HAIL AND
WIND GUSTS TO 50 MPH.  SOME OF THE STORMS WILL PRODUCE LARGE HAIL
AND STRONG WIND GUSTS OVER THE NEBRASKA PANHANDLE AND NEARBY AREAS
IN SOUTHEAST WYOMING THROUGH 9 PM.  A SEVERE THUNDERSTORM WATCH IS
IN EFFECT FOR THOSE AREAS UNTIL 9 PM.  THE HEAVY RAINFALL MAY CAUSE
MINOR FLOODING OF SMALL STREAMS AND LOW LYING AREAS THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS MAINLY IN
THE HIGHER TERRAIN OF SOUTHEAST WYOMING ON SUNDAY AND MONDAY.
THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS TUESDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING
IN THE WESTERN NEBRASKA PANHANDLE.  SPOTTERS ARE ENCOURAGED TO
REPORT ANY HAIL OBSERVED...ALONG WITH STRONG WIND OR RAINFALL
AMOUNTS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jun 26, 3:03 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT FRI JUN 26 2009

NEZ020-054-WYZ068>070-262130-
BANNER-CHEYENNE FOOTHILLS-GOSHEN-KIMBALL-PINE BLUFFS-
303 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN
KIMBALL...SOUTHEASTERN GOSHEN AND SOUTHWESTERN BANNER COUNTIES UNTIL
330 PM MDT...

AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF
WHITAKER TO 11 MILES EAST OF NORTH CHEYENNE TO 7 MILES WEST OF
CARPENTER...MOVING NORTHEAST AT 50 MPH.

HEAVY RAIN...WITH MINOR LOCAL FLOODING...SMALL HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN BANNER...GOSHEN...KIMBALL AND LARAMIE COUNTIES...INCLUDING
THE CITIES OF CARPENTER...BURNS...GUN BARREL...MERIDEN REST AREA AND
PINE BLUFFS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 369 AND
402.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 6.

EISE
Special weather statement, Jun 26, 3:08 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT FRI JUN 26 2009

NEZ020-054-WYZ069-070-262145-
BANNER-CHEYENNE FOOTHILLS-KIMBALL-PINE BLUFFS-
308 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE...
SOUTHWESTERN BANNER AND WESTERN KIMBALL COUNTIES UNTIL 345 PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
BURNS TO CARPENTER...MOVING EAST AT 40 MPH.

HEAVY RAIN...WITH MINOR FLOODING...SMALL HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN BANNER...KIMBALL AND LARAMIE COUNTIES...INCLUDING THE
CITIES OF CARPENTER...BURNS...PANORAMA POINT AND PINE BLUFFS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND
402.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 8.

EISE
Special weather statement, Jun 26, 3:12 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT FRI JUN 26 2009

NEZ001>003-262145-
BOX BUTTE-DAWES-SIOUX-
312 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...NORTHWESTERN BOX
BUTTE AND SOUTHWESTERN DAWES COUNTIES UNTIL 345 PM MDT...

AT 311 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
BELMONT TO 12 MILES EAST OF AGATE...MOVING EAST AT 25 MPH.

HEAVY RAIN...WITH MINOR FLOODING...SMALL HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN BOX BUTTE...DAWES AND SIOUX COUNTIES...INCLUDING THE CITY
OF BELMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

EISE
Special weather statement, Jun 26, 3:39 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT FRI JUN 26 2009

NEZ002-003-262245-
BOX BUTTE-DAWES-
339 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND
SOUTHERN DAWES COUNTIES UNTIL 445 PM MDT...

AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BELMONT...OR 28 MILES SOUTHWEST OF
CHADRON...MOVING NORTHEAST AT 35 MPH.

HEAVY RAIN...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

PEOPLE IN BOX BUTTE AND DAWES COUNTIES...INCLUDING THE CITY OF
BELMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

EISE
Special weather statement, Jun 26, 3:49 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT FRI JUN 26 2009

NEZ020-054-262215-
BANNER-KIMBALL-
349 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL AND SOUTHERN
BANNER COUNTIES UNTIL 415 PM MDT...

AT 347 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVER RESERVOIR...OR 7 MILES WEST OF
KIMBALL...MOVING NORTHEAST AT 25 MPH.

HEAVY RAIN...WITH MINOR FLOODING...SMALL HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN BANNER AND KIMBALL COUNTIES...INCLUDING THOSE NEAR OLIVER
RESERVOIR...KIMBALL AND BENNETT RESERVOIR...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 9 AND
23.

EISE
Special weather statement, Jun 26, 3:56 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT FRI JUN 26 2009

NEZ002-262230-
DAWES-
356 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES COUNTY UNTIL 430
PM MDT...

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF CHIMNEY BUTTE...OR 22 MILES
SOUTHWEST OF CHADRON...MOVING NORTHEAST AT 25 MPH.

HEAVY RAIN...SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE NEAR...
  CHIMNEY BUTTE BY 405 PM MDT.

CHADRON STATE PARK IS ALSO IN THE PATH OF THIS STORM.

EISE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:45 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff24 min
Jun 26, 4:46 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff24 min
Jun 26, 4:50 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill40 min
Jun 26, 5:08 PM MDTSevere Thunderstorm WarningCYSMorrill25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.